# SDR SWAA2025062785269

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 73,143 hours, 43,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE RIGHT HAND GIRT BAR RETAINER CLIP IS MISSING A FASTENER.<[01] REPLACED MISSING FASTENER ON FWD SERVICE DOOR ESCAPE SLIDE RH GIRT BAR RETAINER CLIP PER SRM 51-40-02.
